Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

High SGPT level. Hepa test and ultrasound normal. Are my antibiotics causing increased liver enzymes?

i am 35 years old and my sgpt is 135,i ve done all hepa test and ultrasound but there s nothing wrong with my organs.i have next labtest next day and i m afraid my level will not drop down coz i did 3x test already.i suspected it was my prescripted medication antibiotic that s affecting my liver enyme rise high.please help me how to lower it fast.i tried all healthy diet and sylimarin but it s not helping.
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
Thanks for posting your query.
There are umpteen number of causes for raised SGPT.
Yes, certain antibiotics do increase the SGT level, but not all. You have not mentioned which antibiotic you are taking. So it is difficult to say whether it is actually causing your raised SGPT.
Though viral hepatitis is one common cause of raised SGPT, there are other causes as well like autoimmune hepatitis and metabolic diseases. You need to get these tests also done.
I hope that answers your question.
Answered: Thu, 7 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor